Differential stability of optimal control problems for the Navier Stokes equations

Griesse, Roland, Hintermüller, Michael and Hinze, Michael (2005) Differential stability of optimal control problems for the Navier Stokes equations. Numerical Functional Analysis and Optimization, 26 (7/8). pp. 829-850.

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: EPrints Services
Date Deposited: 06 Feb 2012 20:07
Last Modified: 04 Apr 2012 11:57
URI: http://sro.sussex.ac.uk/id/eprint/24204
📧 Request an update